# SDR CALA2024122201614

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 63,396 hours, 23,406 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FISHY ODOR COMING OUT OF GALLEY 430 REPORTED BY FA. THEY COULD N OT FIND THE SOURCE GATE GOURMET REPLACED AFT GALLEY CARTS AND CONTAINERS ALSO REPLACED OVEN RACKS. NO FISHY ODERS PRESENT.
